Cart (Loading....) | Create Account
Close category search window

Asymptotic Stability of Two-Dimensional Discrete Systems With Saturation Nonlinearities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ooba, T. ; Nagoya Inst. of Technol., Nagoya, Japan

This paper investigates the asymptotic stability of discrete dynamical systems in a class of two-dimensional (2-D) systems whose dynamical parts are described in the Fornasini-Marchesini model along with a standard saturation operator on the state space. Under the assumption that the stability of the nominal system is ensured by the solvability of a linear matrix inequality, two techniques are introduced for checking the tolerance of the system against saturation effects. One is a quadratic method that accounts for the stability margin of a system. Another is a non-quadratic method that uses the asymptotic property of a majorant nonnegative system. These techniques are useful to improve upon previously known results. Two theorems are introduced in this paper in different manners. The first theorem provides a plain interpretation on the stability condition; however, it requires a two-step process to search for a solution. The second theorem is expressed as a linear matrix inequality, which is the dual statement of the first theorem. These results can be naturally modified for 1-D systems, 2-D systems in the Roesser's model, and multidimensional systems. Illustrative examples show that the two techniques adopted in this paper have different effectiveness in enlarging the scope of application.

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:60 ,  Issue: 1 )

Date of Publication:

Jan. 2013

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.